# SDR SWIA200515896

- Difficulty date: November 18, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 26,222 hours, 22,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY FLOODLIGHT (THE FORWARD MOST) DOES NOT ILLUMINATE.  RELAMPED FORWARD CEILING EMERGENCY LIGHT AS REQUIRED, OPERATIONAL CHECK GOOD.
